# SDR DALA2019110506409

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1345844) DENT ON INBD MAIN FLAP LWR SKIN MF STA 209 AT RH WING. (AD). CORRECTIVE ACTION: INBD MAIN FLAP LWR SKIN MF STA 209 AT RH WING WAS REPAIRED PER B757-200 SRM 57-53-01 REPAIR 1 DETAIL I AND SRM 51-70-10 REPAIR 2 PAR. 4.
